# SDR ASOA05654

- Difficulty date: August 6, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7248
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BF10044004
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE EMERGENCY EXIT SIGN OVER THE SERVICE DOOR WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT SIGN OVER THE SERVICE DOOR IAW AMM.  (K)
